# SDR ASOA2012071801913

- Difficulty date: July 2, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 20,642 hours, 14,204 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 305 S27
- Part time: 986,544 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL CORRODED AT FS 305 AND S27 ABOVE ANTENNA.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-21-01-101-002-A01.  R & R CHANNEL IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01.
